# SDR DXTA2025102005335

- Difficulty date: October 16, 2025
- Submitted: October 20, 2025
- Operation: Air carrier
- Aircraft: N337QS
- Make and model: Emb EMB-505
- Aircraft serial: 50500202
- Aircraft time: 9,978 hours, 7,946 cycles
- System (JASC): 2700 · Flight Control System
- Part: Warning Message
- Condition: Illuminated
- Stage of operation: CL
- How discovered: O
- Nature of condition: G, J
- Precautionary procedure: A

## Discrepancy

NO T/O CONFIG RED CAS APPEARED IMMEDIATELY UPON TAKEOFF (NORMAL AURAL TAKEOFF OK ON THE GROUND). FLAP FAIL YELLOW CAS, PTRIM BKP  FAIL YELLOW CAS, SWPS FAULT YELLOW CAS, SPOILER FAULT WHITE CAS, & YELLOW X'S ON FLAP INDICATORS ALL UPON FLAP RETRACTION.  REPAIRED BROKEN WIRE. OPS CHECK GOOD. IAW PHENOM 300 AMM 27-03-01.
